Show simple item record

AuthorBaste, Juliendc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
AuthorSau, Ignasidc.contributor.author
Date of accession2019-10-11T06:48:39Zdc.date.accessioned
Available in OPARU since2019-10-11T06:48:39Zdc.date.available
Date of first publication2019dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordUniquely restricted matchingdc.subject
KeywordBipartite graphdc.subject
KeywordApproximation algorithmdc.subject
KeywordSubcubic graphdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleApproximating maximum uniquely restricted matchings in bipartite graphsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.dam.2019.04.024dc.identifier.doiExternal
Source - Title of sourceDiscrete Applied Mathematicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume267source.volume
Source - Year2019source.year
Source - From page30source.fromPage
Source - To page40source.toPage
Source - ISSN0166-218Xsource.identifier.issn
Source - eISSN1872-6771source.identifier.eissn
Funding[ANR-16-CE40-0028]uulm.funding
Funding[ANR-17-CE23-0010]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000485852500003uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record